# SDR TAMF2014FA0000684

- Difficulty date: November 27, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Engine: Rroyce RB211TRENT77
- Engine time: 7,486 hours, 2,383 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 7,486 hours, 2,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

BIRD STRIKE AFTER TAKEOFF, ENGINE 2 WAS COMMANDED SHUTDOWN DUE TO ECAM MESSAGE ENGINE OIL PRESS LOW. THE ENGINE, FAN BLADES WERE INSPECTED IAW AMM 71-00-00-200-803-A. THE BOROSCOPE INSPECTION WAS SATISFACTORY, BUT DUE TO THE HIGH VIBRATION REPORTED BY THE AIRMAN AND CONFIRMED BY THE  EIVMU, VIBRATION REPORT, WAS REQUESTED BY MFG TO CHANGE THE ENGINE, THE ENGINE CHANGE IS SCHEDULED.
